# SDR Q2S2010F00041

- Difficulty date: March 1, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65B082416
- Condition: Corroded
- Location: Bs1310-1319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0809, WC NR SAI EAO NR 4753028R2.  MAIN ENTRY DOOR NR 3 RIGHT CUT OUT AFT TOP SIDE FOUND CORROSION.  REPAIR CARRIED OUT IAW EN NR 1019-10. FORM 8100-9, DATED 29, MARCH 2010 ISSUED FOR THE REPAIRED.
